Pacific Journal of Mathematics

C{CR}-rings.

Irving Kaplansky

Article information

Source
Pacific J. Math. Volume 137, Number 1 (1989), 155-157.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650541

Mathematical Reviews number (MathSciNet)
MR983333

Zentralblatt MATH identifier
0674.16012

Subjects
Primary: 16A30
Secondary: 16A32

Citation

Kaplansky, Irving. C{CR}-rings. Pacific J. Math. 137 (1989), no. 1, 155--157. https://projecteuclid.org/euclid.pjm/1102650541.


Export citation

References

  • [1] I. Kaplansky, Topological representations of algebras II, Trans. Amer. Math. Soc, 68(1950), 62-75.
  • [2] I. Kaplansky, Group algebras in the large,Thoku Math. J., 3 (1951), 249-255.
  • [3] I. Kaplansky, The structure of certain operator algebras,Trans. Amer. Math. Soc, 70 (1951), 219-255.